# SDR 2025F00163

- Difficulty date: July 24, 2025
- Submitted: July 24, 2025
- Operation: General aviation
- Aircraft: N705KW
- Make and model: Boeing 767336
- Aircraft serial: 24342
- Aircraft time: 62,729 hours, 30,184 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 421FR
- Condition: Inflt Separation
- Location: Zone 400
- Part time: 62,729 hours, 30,184 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI O/B 12 O'CLOCK PANEL 421.  FR ON NR 2 ENGINE DEPARTED THE A/C
